On biases in tests of the expectation hypothesis of the term structure of interest rates

G.R.J. Bekaert, R. Hodrick, D. Marshall

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)309-348
    Number of pages39
    JournalJournal of Financial Economics
    Volume44
    Publication statusPublished - 1997

    Cite this

    Bekaert, G.R.J. ; Hodrick, R. ; Marshall, D. / On biases in tests of the expectation hypothesis of the term structure of interest rates. In: Journal of Financial Economics. 1997 ; Vol. 44. pp. 309-348.
    @article{e06c65e93c3a4917bf8cc1f19d2e0823,
    title = "On biases in tests of the expectation hypothesis of the term structure of interest rates",
    author = "G.R.J. Bekaert and R. Hodrick and D. Marshall",
    note = "Pagination: 39",
    year = "1997",
    language = "English",
    volume = "44",
    pages = "309--348",
    journal = "Journal of Financial Economics",
    issn = "0304-405X",
    publisher = "Elsevier Science",

    }

    On biases in tests of the expectation hypothesis of the term structure of interest rates. / Bekaert, G.R.J.; Hodrick, R.; Marshall, D.

    In: Journal of Financial Economics, Vol. 44, 1997, p. 309-348.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - On biases in tests of the expectation hypothesis of the term structure of interest rates

    AU - Bekaert, G.R.J.

    AU - Hodrick, R.

    AU - Marshall, D.

    N1 - Pagination: 39

    PY - 1997

    Y1 - 1997

    M3 - Article

    VL - 44

    SP - 309

    EP - 348

    JO - Journal of Financial Economics

    JF - Journal of Financial Economics

    SN - 0304-405X

    ER -